# SDR 2004UALA01217

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WOULD NOT ARM BY GIRT.  INSPECTION SHOWS GIRT WAS OPERATIONAL.  THE PACKBOARD CAME IN WITH MAJOR DAMAGE.  GIRT WAS CHECKED FOR CORRECT POSITIONING AND LENGTH PER P-11886 PACKING MANUAL.  SLIDE HAS NO RECENT HISTORY OF GIRT REPAIR.  NO CAUSE FOR REPORTED DISCREPANT SLIDE ARMING WAS FOUND.  SLIDE APPEARS TO HAVE BEEN DROPPED DURING HANDLING, CAUSING DAMAGE TO PACKBOARD CORNER.  PACKBOARD WAS REPLACED AND SLIDE MADE SERVICEABLE.
